advertisement
Question
Posted by: Georgia | 2007/12/04

Question about morning after pill

Hi Doc
I am interested in having sex with my boyfriend, but not keen to go on the pill! I have heard the horror stories of the young girl who went blind after being on contraceptives and since then i have vowed to never go on the pill again, but instead ensure my partner uses condoms... However, there's always the risk that the condom will break,so i have been looking into the Morning After or Emergency Contraceptive Pill just to know what to do should anything happen. But now i'm afraid of the blindness risk as well on the Morning After Pill!
Is it safe? Are the symptoms bad? Are there risks of blood clots like on the regular contraceptive pills? Can i go blind (this is a huge phobia of mine!!)
Thanks
Georgia

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Georgia
I have never in the 20+ years that I have been a doctor seen or heard of someone that went blind because of using the pill. The emergency contraceptive is actually more dangerous to use as the esterogen levels in it is much higher. If you are scared to use the pill, why not consider the depo provera injection or an intra uterine apparatus?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Sue | 2008/08/15

hi i would like to know how soon should i take the Morninng After pill after intercourse?
also how effect ive is it????

Reply to Sue
Posted by: Nthaby | 2008/04/15

Hi Doc


Im a 24yr old professional, I think I might be pregnant but im not sure I've done endless home pregnancy test and they all say im not pregnant.
What happened is I've been having unprotected sex with my boyfriend and I took morning after pills (3 doses) for the past 8 days but now I need totake them again and I dont want to - do you think Im pregnant? and do You think if I dont take the pills now I will be pregnant? . .

Reply to Nthaby
Posted by: Georgia | 2007/12/05

The depo provera injection? is that safer to use? Are there any instances when one should not use it?
Thanks
G

Reply to Georgia

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement